# SDR SWIA200412860

- Difficulty date: February 5, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 17,301 hours, 25,433 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 3300
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 9,033 hours, 13,350 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

COMPUTER FLAG ON F/O'S ADI INTERMITTENTLY.  ASSOCIATED CAUTIONS AND A/P DISCONNECTED.  RECEIVED ONE NOSE DOWN PITCH ABOUT 3 DEGREES AND THEN CORRECTED ITSELF.  REMOVED AND REPLACED NR 2 A/P COMPUTER.  OPS CHECKED GOOD ON GROUND TEST.  P/N  622-8315-402, S/N ON 2468, S/N OFF 3300.
